MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER; CARDIAC CATHETERIZATION MONITORING SYSTEM

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER; CARDIAC CATHETERIZATION MONITORING SYSTEM
Model Number H21911
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
While positioning the catheters and collecting geometry with the mapping system, the touch screen computer shut down and emitted a burning smell and smoke.The procedure was completed without the touch screen computer and there were no patient consequences.
 
Additional Manufacturer Narrative
One ep-workmate¿ and workmate¿ claris¿ ep-4¿ touchscreen computer was received into the lab for analysis.Visual inspection of the returned device indicated all input and output connectors and labels are free of physical damage.It was also verified all external hardware is secured and no physical damage was observed on the display panel or the exterior casing.Inspection of the internal components revealed a melted power cable connector at the hard disk drive.No additional functional testing was performed as the returned device was received in a condition that does not permit a complete evaluation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
EP-WORKMATE¿ AND WORKMATE¿ CLARIS¿ EP-4¿ TOUCHSCREEN COMPUTER
Common Device Name
CARDIAC CATHETERIZATION MONITORING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7737941
Report Number2184149-2018-00117
Device Sequence Number1050341
Product Code DQK
UDI-Device Identifier05414734219112
UDI-Public05414734219112
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH21911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1